Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Systemic Candidiasis When You're Hiv Positive

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Systemic Candidiasis

Table of Contents Cause Diagnosis Treatment Antifungal Drugs and Pregnancy Side Effects The Problem of Antifungal Resistance Drug Interactions Preventing Fungal Infections Naturally Chart for Treating Candidiasis Candidiasis is a fungal infection and among the most common conditions seen in people with HIV. While candidiasis is a rather common condition in general, it's often the first illness and sign that HIV disease is...
Ask the Experts

Systematic Candidiasis

I have had an overgrowth of yeast in my vaginal area for approximately 4 years and now it seems to have spread through my body...I don't have regular really bad yeast infections but my boyfriend has a constant jock itch. (we are both positive)....
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
It may be that you and your boyfriend are trading yeast infections back and forth between you. You don't say whether either one of you is taking combination medicine for HIV. If you aren't, that may provide your body with enough of a... Read more »

Erythematous Candidiasis Questions

Dr., is it possible to have Erythematous Candidiasis and not have HIV/AIDS? Does this only appear in HIV/AIDS patients? or can something else look like this but not be this? I have the burning feeling associated with getting your tongue/mouth...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
There are several potential reasons why a person may develop erythematous candidiasis (EC) such as use of a steroid-containing asthma inhaler, broad spectrum antibiotics, systemic steroids, uncontrolled diabetes and HIV. There are also several... Read more »

Post antibiotical anal candidiasis with low CD4

Hello. In the last year, I suffered 2 episodes of anal candidiasis (lasting 2 weeks each), with intense itching in my anus, after taking antibiotics. Two months ago I tested positive for VIH and started on Atripla immediately. My CD4 were then 200....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Flare-ups of skin/mucousal yeast infections can happen during or after course of antibiotics. Other conditions can cause anal itching so a clinical evaluation is recommended. Often a topical or oral antifungal pill might be considered in situations... Read more »

candidiasis of the lip?

Dear Dr., I have been doctoring now for about a year and a half and am in the process of seeking yet a third opinion. I have had an irritation on the middle part of my lower lip. The first dermatologist I visited diagnosed it as pre-cancer...
David A. Reznik, D.D.S.

Response from David A. Reznik, D.D.S.

Grady Health System
As much as I would like to be of assistance, without the ability to actually see the area in question it is impossible for me to even suggest a reasonable diagnosis. With this in mind, I do have a suggestion for you. You have mentioned that you have... Read more »
Connect With Others

esophageal candidiasis

Posted by Anonymous, 3 Replies
is it possible to get esophageal candidiasis several months after infection? Read more »

oral candidiasis/ARS

Posted by Anonymous, 2 Replies
I hope that someone will read this message!!!excuse my english.
three months before was my last sexual contact-protected.
but before this we were together in the tub...how foolish.
one week later i had sore throat runny nose,sneezing.after two weeks... Read more »

candidiasis

Posted by Anonymous, 3 Replies
My girlfriend is suffering with vaginal candidiasis.I read in many pages that it could be the first sign for HIV.She had a test for HIV and it was negative.Please give me some information, im worried for her and myself.Could the test be wrong and... Read more »

oral candidiasis

Posted by 911, 2 Replies
Anyone who is experienced/ knowledgable comment on oral candidiasis and if it-

*is always painful?
*has a "cottage cheese-like" appaearance?
* always leaves a red and/ or bleeding area underneath when scraped off?

OR

Can it simply be "creamy film" on... Read more »